# SDR IPXA2015032887481

- Difficulty date: March 11, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 49,984 hours, 10,443 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Part number: AJC8311345
- Condition: Damaged
- Location: Nr 2 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, EXISTING REPAIR DOUBLER SEPARATING FROM NR 2 ENG INLET LIP SKIN.  REPAIRED MULTIPLE DEFECTS AT NR 2 INLET LIP SKINS -3 AND -4 REF EO MD11-7110-57049-A & EO MD11-7110-57050-A.  REPLACED -5 LIP SKIN IAW SRM 51-01-42.
